Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Ninjawife
Newbie

Reged: 07/29/13
Posts: 16
Re: Dramamine and HIV Meds?
      08/15/13 07:54 PM

We did chat with the doc and are using Beano at meal times now. It seems to be helping. Now he is fighting off strep on top of everything. Poor guy! But the docs say this is a good sign since his body is actually fighting it off now. But try telling that to a grumpy man who doesn't feel good...:-)

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Dramamine and HIV Meds? Ninjawife 08/12/13 10:44 PM
. * Re: Dramamine and HIV Meds? Ninjawife   08/15/13 07:54 PM
. * Re: Dramamine and HIV Meds? anotherday   08/12/13 11:12 PM
. * Re: Dramamine and HIV Meds? kicker   08/13/13 12:06 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 987

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3